Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A residual radial limit zero set

Author: Michael C. Fulkerson
Journal: Proc. Amer. Math. Soc. 137 (2009), 3725-3731
MSC (2000): Primary 32A40
Published electronically: June 15, 2009
MathSciNet review: 2529880
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a nonconstant holomorphic function on the unit ball in $ \mathbb{C}^n$ having radial limit zero on a certain residual subset of the unit sphere.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32A40

Retrieve articles in all journals with MSC (2000): 32A40

Additional Information

Michael C. Fulkerson
Affiliation: Department of Mathematics, Mailstop 3368, Texas A&M University, College Station, Texas 77843
Address at time of publication: Department of Mathematics and Statistics, University of Central Oklahoma, Edmond, Oklahoma 73034

Received by editor(s): December 23, 2008
Published electronically: June 15, 2009
Additional Notes: This paper is based on part of the author’s 2008 Ph.D. dissertation at Texas A&M University under the direction of Harold P. Boas.
Communicated by: Mei-Chi Shaw
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.